Translator Disclaimer
December 2008 Fragments of bounded arithmetic and the lengths of proofs
Pavel Pudl'ak
J. Symbolic Logic 73(4): 1389-1406 (December 2008). DOI: 10.2178/jsl/1230396927

Abstract

We consider the problem whether the ∀Σ₁b theorems of the fragments T₂ⁿ form a strictly increasing hierarchy. We shall show a link to some results about the lengths of proofs in predicate logic that supports the conjecture that the hierarchy is strictly increasing.

Citation

Download Citation

Pavel Pudl'ak. "Fragments of bounded arithmetic and the lengths of proofs." J. Symbolic Logic 73 (4) 1389 - 1406, December 2008. https://doi.org/10.2178/jsl/1230396927

Information

Published: December 2008
First available in Project Euclid: 27 December 2008

MathSciNet: MR2467225
Digital Object Identifier: 10.2178/jsl/1230396927

Rights: Copyright © 2008 Association for Symbolic Logic

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 4 • December 2008
Back to Top